Suites de Palais-Smale bornées dans le lemme du col

Translated title of the contribution: Bounded Palais-Smale mountain-pass sequences

Louis Jeanjean, John Francis Toland

Research output: Contribution to journalArticlepeer-review

50 Citations (Scopus)

Abstract

Let I(λ, ·), λ ∈ ℝ, be a family of C1-functionals having mountain-pass geometry. Under hypotheses which do not ensure that the mountain-pass level c(λ) is a monotone function of λ, it is shown that I(λ, ·) has a bounded Palais-Smale sequence at level c(λ), for almost every λ.

Translated title of the contributionBounded Palais-Smale mountain-pass sequences
Original languageFrench
Pages (from-to)23-28
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume327
Issue number1
DOIs
Publication statusPublished - Jul 1998

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bounded Palais-Smale mountain-pass sequences'. Together they form a unique fingerprint.

Cite this